# SDR GTIA2022122936858

- Difficulty date: December 27, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 23,181 hours, 10,198 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 ASSISTANT BOTTLE LOW.   SERVICED THE R2 DOOR ASSIST BOTTLE TO THE PROPER LEVEL PER AMM 52-10-00.
